Les désinences modales en berbère

Leiden Repository

Les désinences modales en berbère

Type: Article / Letter to editor
Title: Les désinences modales en berbère
Author: Kossmann, M.G.
Source: Rivista degli Studi Orientali, 74, 25 - 39 (2000)
Journal Title: Rivista degli Studi Orientali
Volume: 74
Start Page: 25
End Page: 39
Issue Date: 2000
Language: en
Handle: http://hdl.handle.net/1887/4136
 

Files in this item

Description Size View
application/octet-stream 1267577_018.pdf 678.0Kb Under embargo

This item appears in the following Collection(s)